MAUDE Adverse Event Report: Medline Industries, LP Hudson RCI; DBD-O2 CANNULA,ADULT,SOFTECH,7' TUB,SC

Medline Industries, LP Hudson RCI; DBD-O2 CANNULA,ADULT,SOFTECH,7' TUB,SC
Catalog Number HUD1820
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Headache (1880)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "the first cannula was tested, and we noticed an unbearable odor, not only from the plastic material of the cannula itself but also a mold-like smell.This caused the patient to develop a headache after using it for a couple of hours.This has never happened before with your cannulas.We then opened two additional cannulas and found the same issue.We tried airing them out by leaving them in open air, but the problem persists.".
 
Additional Manufacturer Narrative
The report states, "the first cannula was tested, and we noticed an unbearable odor, not only from the plastic material of the cannula itself but also a mold-like smell.This caused the patient to develop a headache after using it for a couple of hours.This has never happened before with your cannulas.We then opened two additional cannulas and found the same issue.We tried airing them out by leaving them in open air, but the problem persists." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Hudson RCI
Common Device Name
DBD-O2 CANNULA,ADULT,SOFTECH,7' TUB,SC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093--275
MDR Report Key50430287
Report Number1417592-2026-09134
Device Sequence Number10405075
Product Code CAT
UDI-Device Identifier10197344009947
UDI-Public10197344009947
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K210770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHUD1820
Device Lot Number49125060012
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown